Possible to Overdose on Excedrin?

Answer

It is possible to overdose on Excedrin. Excedrin is made from acetaminophen, caffeine, and aspirin. You should never take more Excedrin than the recommended dose.
Reference:
Q&A Related to "Possible to Overdose on Excedrin?"
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include dark urine; excessive
http://www.drugs.com/pdr/Aspirin_Free_Excedrin_Ten...
Symptoms of an Excedrin OD are nausea, abdominal pain, vomiting, seizures,
http://www.chacha.com/question/what-can-overdose-o...
Excedrin contains a lot of acetaminophen, and you can do irreversible damage to your liver with as few as ten, in some cases causing "drug-induced hepatitis c"
http://wiki.answers.com/Q/How_many_excedrin_can_yo...
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian
http://www.medhelp.org/drugs/Excedrin/show/2578
Explore this Topic
The amount of medicine that you take depends on the strength of the... ...
If you have ingested an overdose of Excedrin PM it can negatively affect your liver and other vital organs. It's important to call Poison Control right away. ...
Excedrin is a pain relieving containing acetaminophen, aspirin, and caffeine. Typical dosages for adults is 2 pills every 6 hours. Exceeding the recommended dosage ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com